# SDR AALA201910189013

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 17,380 hours, 8,319 cycles
- Engine: Cfmint CFM565B6
- Engine time: 17,390 hours, 8,331 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE ECAM ENG 1 E10 FAULT ANNUNCIATED WITH ENGINE 1 FIRE LIGHT FLASHING, FAULT LIGHT ASSOCIATED AUTOTHURST ECAM MESSAGES FAULT WENT AWAY AFTER 3 MIN (THIS EVENT OCCURED TWICE). MAINTENANCE FOUND EVIDENCE OF A BIRDSTRIKE UPON INSPECTION. DURING ACCOMPLISHMENT OF JOB CARD 71-94-04 CARD, DAMAGE TO STAGE 1, 3, AND 8 WAS FOUND. REMOVED AND REPLACED THE #1 ENGINE IAW JOB CARD 71-94-04.
